Diabetes - Type 2 Community
foot tingling
About This Community:

This patient support community is for discussions relating to type 2 diabetes, celiac disease, depression, diabetic complications, hyperglycemia, hypoglycemia, islet cell transplantation, diabetes nutrition, parenting a diabetic child, gestational diabetes, and insulin pump therapy.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

foot tingling

Dear sir/mam
My case :
25 years of gout
2 years foot tingling and burrning sensation worse at nights in both feet
59 years old 92 Kg and 180 Cm tall
normal testostrom, V-B12 and FBS but GTT at 6.3
the latest diagnose by my Dr was Pre-Diabetic Peripheral neuropathy
I am taking Gabatine 300mg 2 times a day and mutiV therapeutic one cap a day
After 3 weeks under that medication I am a little better but I still can,t sleep many nights.
Could Microvascular thrapy help ?
Since we don,t have Podiatrist in iran nor MVT what kind of help I can get ?
I am looking forward to hear from you.
Related Discussions
5 Comments Post a Comment
Blank
141598_tn?1355675363
Since you posted on this forum, we're going to assume you're a type 2 diabetic. Your post, however, has unanswered questions.
1. Was you FSB normal or not?  
2. Is GTT a glucose tolerance test, your FSB test? Is 6.3 in mmol/l?
4. You mention Gabatine for pain, but what medicine[s] are you taking, and dose, to help your diabetes?

MVT appears to be acupressure and wound care combined. Do you have access to someone who practices acupressure? What about Acupuncture for pain management?

When posting/ responding please do not use acronyms. Try to provide the medical term so we don't have to assume or try to interpret what you're trying to get across.


Blank
Avatar_n_tn
you mentioned that you are pre-diabetic. so i am going to assume you are controlling your diabetes with diet only.   Lossing sensation, having pain and tingling in your feet is an early sign of diabetes neuropathy complications--mean that you are starting to have nerve damages in your feet which lead to pain, numbness and tingling in the feet; and eventually lead to loss of sensations in the feet.  many people with uncontrollable blood sugar experiences these syptoms (symptoms).  are you testing your blood sugar to see how they are.  with high blood sugars, you are more likely to have complications of diabetes.  the recommendation is that you test before meal and two hours after the meal, alternating meals.  target for prediabetic:  before meal is 4-6mmol/L; 2 hour after eating is 5-8mmol/L.  i would recommend you to see specilaist so they can refer to you other health care professions.  i also would recommend you to see an Occupation Therapy to have proper shoes fitted.  if you can't access the service, then wear shoes with wide toe areas, wear insoles to support you feet.  Also make sure to keep your feet clean and check the bottom of your feet daily to make sure there is no cuts/wounds on it.  And keep taking your prescription medication for the pain until you get help from specialists.  Good luck!
Blank
1028452_tn?1398781730
Dear friend
My GTT ( glucose tulerance test ) was as follow :
FBS = 91 mg/dl
GTT's (30min)=160, 60min =206, 90min=191 and GTT(120min)=155mg/dl
I am fasting for ramadan month ( Agu22-Sep22 ) stop eating at 5am and start at 8pm
my BG at 8 is around 75 and 2 hrs after eating is aound 95
keeping my deit and axecise
I have not locate microvacular therapy(MVT) in iran but my Dr has acupunture therapy in his clinic but he has not sujest it on me yet.
my own studies on MVT shows it can restore sensation and eliminate pain through microvascular therapy
[PDF] An Overview of Peripheral Neuropathy in Diabetes
In MVT, a MicroVas Vascular Treatment
System generates ionic impulses which pass
through the body, or its extremities, using
strategically placed carbon emitter pads.
I am not taking any medicine for diabetic my blood suger is not exeeding over 110
I am taking V-B1 300 1 a day  , multyvitamin therapeutic 1 a day and Gabatin 300 2 a day
am I clear now ?
so what do you say ?

Blank
141598_tn?1355675363
It is obvious to me now, Rahim, that your glucose levels are normal ruling out diabetes as the cause of your neurothapy. Non-diabetic neurothapy has been linked to vitamin B-1 and folic acid [B-9] deficiencies. Ask your doctor about the latter. I also suggest you split your multivitamin into two halves, taking one in the morning, the other later in the day. This will help balance out the vitamin intake during your wake hours. Progress is being made with the vitamin supplements, as it will take time for you to recover fully from two years of illness.

As far as MVT, try contacting MicroVas to see if they sold a machine close to you. In the meantime, I suggest you try mascular [massage] therapy and acupuncture. Both help greatly with circulation. Finally, continue to maintain a healthy lifestyle by eating healthy and exercising daily. Good luck.
Blank
Avatar_f_tn
From Dr Andrew Weil - Too much vitamin B6 can result in nerve damage to the arms and legs.
http://www.drweil.com/drw/u/QAA50582/can-too-much-vitamin-B-cause-problems.html
Blank
Post a Comment
To
MedHelp Health Answers
Blank
Diabetes Tracker
Track glucose levels, and other diabetes measurements, symptoms and medications
Start Tracking Now
Blank
Weight Tracker
Track your weight
Start Tracking Now
Recent Activity
Avatar_f_tn
Blank
siwells48 commented on Portion Distortion: H...
Aug 20
1236893_tn?1408490528
Blank
gymdandee Great Comment
Aug 19
370181_tn?1408130715
Blank
RubyWitch Life shrinks or expands in ... Comment
Aug 15
Diabetes - Type 2 Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Diabetes Answerers
Avatar_m_tn
Blank
diabetes86
MA
144586_tn?1284669764
Blank
caregiver222
1423357_tn?1373023915
Blank
tom_h
Central, MA